# SDR ASAA2023010441418

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 37,781 hours, 12,060 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2230 · Auto Throttle System
- Part: Switchpack
- Part number: 254A115013
- Part serial: A553
- Condition: Faulty
- Location: Fwd Nlg Access A
- Part time: 12,569 hours, 4,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH LEFT THROTTLE ADVANCE FULL FORWARD, OBSERVED NO "TAKE CONFIG" LIGHT BOTH CAPT'S AND F/O, AND NO HORN, RIGHT THROTTLE OPS NORMAL. GROUNDED - YES. VERIFIED ORIGINAL DISCREPANCY, ONLY RIGHT HAND THROTTLE OPERATES NORMAL (LIGHTS AND HORN.) REMOVED AND REPLACED LEFT HAND AUTOTHROTTLE SWITCHPACK ASSEMBLY REF B737-900 AMM 76-11-07/401 OPS CHECK OK, GROUND VERIFICATION SUCCESSFUL.
